Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Stabbing pain in lower spine, inflamed vertebrate. Lumps developed after having anti inflammatories. How to cure?

Hi, for the past couple of months I have had a stabbing pain in my lower spine , my doctor told me it is probably an inflamed vertabrae and has now given me anti inflammatories twice, I have since developed a few small lumps in my stomach area, the larger ones under my left rib cage which are painful when sitting and some around the area where I would normally get menstural pains, there are a few smaller ones in other areas of my abdomen . I am also feeling constantly exhausted and fuzzy headed. My doctor has now told me the tiredness is probably the anti-inflammatories and the lumps just fatty tissues, I stopped the anti inflammatories but this has made no difference. I am really panicking and dont seem to be getting anywhere with my doctor, what do you think?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dear and welcome
Firstly for your back pain please follow certain steps:
1. Restrict the movement of your spine. If possible wear Lumbosacrla belt.
2. Do hot and Ice fermentation at the site.
3. Can take analgesic and anti-inflammatory gel to reduce pain.
4. Apply local anti-inflammatory gel at the site and do not massage it.
5. Take complete bed rest till the pain subsides.
6. Use hard bed to sleep and avoid pillow.
7. Do MRI spine if these measures does not helps you.
Now related to your lumps they needs to be physically examined and I my opinion if your are overweight and above 30 this may be due to increased lipid components. Else they are cyst or tissue collection. Consult your skin specialist, he/she can guide you to a right path.

You can use our premium service and upload the picture of lumps so that we are able to guide you better.
Best Wishes
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor